# SDR FDEA202203150507

- Difficulty date: March 15, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300*
- Aircraft serial: 799
- Aircraft time: 30,529 hours, 17,170 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: A57960300003
- Part serial: FH1245
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPR FLANGE FOUND 2EA CRACKS AT RIB11 STGR2.7, RIB 11   STGR2.8 COMPLIED WITH EA 6-5750-T0367417 P1. TITLE: WING - FLIGHT SURFACES - RH CENTER FLAP,   CRACKS IN UPPER FLANGES OF RIBS 11, 19, 25, 26 - ALI 575306-01-1A. REPAIRED THE RH WING   CENTER FLAP RIB UPR FLANGE 2EA CRACKS AT RIB11 STGR2.7, RIB 11 STGR2.8. THIS IS   CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX GMM6-2-100.
